violetstar124 (violetstar124) wrote in vaginapagina,
violetstar124
violetstar124
vaginapagina

Period before placebo pills?

I posted earlier here (http://community.livejournal.com/vaginapagina/17736997.html) about brown discharge in relation to stacking pills. Since then, the discharge has gotten darker and heavier and seems almost like a period at this point. I've only been on Lutera for about 4 months now but have never had my period come before I started the placebo pills. Could this be implantation bleeding? I take the pill within a few minutes everyday and use condoms too...so I'm really hoping pregnancy is not a possibility. Could it possibly just be an "early" period? And if so, would stacking the pills and starting the new pack halt this or would it be better if I just continued with the placebo pills as normal and hopefully today would be day one of my usual 3-4 day period?

I hope this made sense. And thanks again in advance.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments